Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So im finishing my second month on 40 mg a day Accutane (Claravis). I havent seen a huge improvement, but i can tell my skin feels MUUCH less oily and im somewhat confident its starting to clear up. My question is i scheduled to see my doc to get a new refill, but the soonest he can see me is in a week, so will going off the medicine for a week affect my skin?

Share this post


Link to post
Share on other sites

If I recall right, tane is one of those drugs that build up in your system, so it could go either way.....hopefully someone with more experience will be able to jump in here and give you better advice!

Share this post


Link to post
Share on other sites

just try to work something out

i dont think anyone is gonna give you like a legit answer it does stay in your system for about a month after you stop taking it but if i were you i would try to work around the problem a little bit, basically i wouldnt wait a week.

hope you find success my friend

Share this post


Link to post
Share on other sites

with accutane you need bloodwork and a doc visit before each new refill and thats his next opening, ill probably just wait it out its only a couple days i just hope i dont break out bad...

Share this post


Link to post
Share on other sites

I had this problem a few times when I was on accutane. I called and demanded them to move my appointment up since I was taking such a powerful drug and i wasn't going to waste my time with their bullshit. Be nice about it but be firm. Just call up your office and explain that your prescription will run out before your next appointment and you don't want to be off it all that long.

Another thing you could do is take half of your dosage a day so your atleast getting something each day. I did that when my prescription and appointment was off by like 2 or 3 days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×